# SDR DL757060182

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 68,127 hours, 35,567 cycles
- Engine: Pwa PW2037
- Engine time: 20,410 hours, 8,868 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT AT 41,000 FT LEFT ENGINE OIL TEMP WAS IN AMBER BAND.  OIL TEMP THEN WENT TO RED BAND, FOLLOWED ENGINE SHUTDOWN LIST PER QRH.  DIVERTED FLT TO LAS.  REPLACED SCAVENGE PUMP AND INTERNAL LUBE PUMP.  REPLACED EJECTOR PUMP.  RAN ENGINE AT T/O PER PFHB.  NO FAULTS NOTED, NO LEAKS DURING LEAK CHECK.
